MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY

ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY
Catalog Number 08928428190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable pth assay results for one patient sample tested on a cobas pro sbl e 801 analyzer.On (b)(6) 2025: the initial result was 90 ng/ml.On (b)(6) 2025: the sample was repeated at another laboratory, generating a result of 50.9 ng/ml using a different method.On (b)(6) 2025: further repeat testings were conducted at multiple laboratories with aliquots from the same blood sample; one laboratory reported 70 ng/ml, another reported 38 ng/ml, and another reported 50 ng/ml.It was indicated that the results did not align with the clinical history of the patient.
 
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
PTH ELECSYS E2G 300
Common Device Name
PARATHYROID HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22608507
Report Number1823260-2025-02284
Device Sequence Number10106065
Product Code CEW
UDI-Device Identifier07613336170304
UDI-Public07613336170304
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08928428190
Device Lot Number855897
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown